Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    381. H. R. Maimani and S. Yassemi (Joint with S. Kiani),
    Well-covered and Cohen-Macaulay uinitary Caylay graphs,
    Acta Math. Hungar. (to appear) [abstract]   
     
    382. S. Yassemi (Joint with M. Salimi and E. Tavasoli),
    Gorenstein homological dimension with respect to a semidualizing module and a generalization of a theorem of Bass,
    Comm. Algebra 42(2014), 2213-2221  [abstract]   
     
    383. Sh. Salarian and R. Vahed,
    Specifying the Auslander-Reiten translation for complexes of modules,
    Forum Math. (to appear) [abstract]   
     
    384. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi (Joint with N. Terai),
    Simplicial complexes satisfying Serre's condition: a survey with some new results,
    J. Commut. Algebra 6(2014), 455-483  [abstract]   
     
    385. M. Afkhami (Joint with S. Bahrami, K. Khashyarmanesh, and F. Shahsavar),
    The annihilating-ideal graph of a lattice,
    Georgian Mathematical Journal (to appear) [abstract]   
     
    386. M. Afkhami,
    The Cozero-divisor graph of a noncommutative ring,
    J. Algebra Appl. 13(2014), DOI: 10.1142/S021949881400625  [abstract]   
     
    387. A. R. Nasr-Isfahani,
    Polynomial extensions of SCN rings need not be SCN,
    Comm. Algebra (to appear) [abstract]   
     
    388. A. R. Nasr-Isfahani,
    Lower bounds on the stable range of skew polynomial rings,
    Comm. Algebra (to appear) [abstract]   
     
    389. Sh. Heidarkhani,
    Infinitely many solutions for nonlinear perturbed fractional boundary value problems,
    Annals of the University of Craiova - Mathematics and Computer Science Series 41(2014), 88-103  [abstract]   
     
    390. R. Naghipour and K. Bahmanpour (Joint with I. Khalili Gorji),
    Cofiniteness of torsion functors of cofinite modules,
    Colloq. Math. 136(2014), 221-230  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.